# SDR CA050602008

- Difficulty date: May 31, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Boeing 727223
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 10605582
- Condition: Inoperative
- Location: Kruger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, CREW NOTICED THAT THE NR 1 KRUGER FLAP WOULD NOT RETRACT.  THE CREW LEFT THE FLAPS IN THE DOWN POSITION AND RETURNED TO BASE. MAINTENANCE REPLACED THE NR 1 KRUGER FLAP ACTUATOR AND THE A/C WAS RETURNED TO SERVICE.
